# SDR SWAA2024081517955

- Difficulty date: July 28, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ENTRY SILL HAS SIGNS OF CORROSION IN SEVERAL LOCATIONS<[01] REMOVED AND REPLACED WEB PT.#146A8123U25ATSMRO IAW BAC. DWG. 146A8123 REV. C B737800 SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED WEB PT.#146A8123U25ATSMRO IAW BAC. DWG. 146A8123 REV. C B737800 SRM 51-40-02
